# SDR AALA202510075829

- Difficulty date: September 19, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 67,742 hours, 28,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN R1 DOOR SURROUND STRUCTURE ANGLE FROM BS 291.5 TO BS 315, AT RBL 58. REPLACED ANGLE PER SRM 53-10-15-2R-7.
